# SDR IPXA2025072931607

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 27,870 hours, 17,211 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: FE250000
- Part serial: 84
- Condition: Ruptured
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING D/D MEL-L1 DOOR SLIDE, FOUND DOOR DAMPER PRESS LOW, AND DIAPHRAGM RUPTURED. VERIFIED ALL LOCKOUT PINS REMOVED FROM DOOR DAMPNER AND ALL OPS CHECKS GOOD IAW AMM 52-10-14
